# SDR SWIA201229306

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 26,269 hours, 35,376 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IS OUT.  (FLT 5604)  REPAIRED BROKEN WIRE ON EMERGENCY FLOOR LIGHT.
